# SDR IPXA10561310

- Difficulty date: July 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 113N2003H
- Part serial: 000423
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CLOSE, FOUND 672HB FWD INBD MOUNT FITTING LOOSE AT ATTACHMENT TO FLAP.  REPAIRED IAW ER NR 10-3566 DATED 7-24-10.
